# SDR 96ZZZX1552

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Autopilots Central Inc, repair station CM2R747K
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: DMELT6
- Condition: Defective
- Location: G-Switch
- Component: Dornemargln
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DEFECTIVE G-SWITCHES ON SEVERAL UNITS DURING THE LAST 6 MONTHS.  THE SWITCHES WILL ACTIVATE THE ELT, BUT THE ELT WILL STOP WHEN THE UNIT IS TILTED 20 DEGREES TO 30 DEGREES IN THE ROLL AXIS.  ON SOME UNITS, THE G-SWITCH WOULD NOT ACTIVATE THE ELT.   UNITS WERE SENT TO THE MANUFACTURER AND REPAIRED.  UNITS THEN TESTED CORRECTLY.
